Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

How Slowly Can a Series Converge?

P. Shiu
The Mathematical Gazette
Vol. 56, No. 398 (Dec., 1972), pp. 285-288
DOI: 10.2307/3617831
Stable URL: http://www.jstor.org/stable/3617831
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
How Slowly Can a Series Converge?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288